advertisement
Question
Posted by: Rachel | 2003/03/20

Hormoon versteurings

Ek het al vir die afgelope 2 maande 'n suising in my ore en voel omtrent altyd duiselig. Die dokter kan niks fout met my kry nie. My ore is getoets en my bloedsuiker. Die laaste maand sweet ek ook verskriklik baie in my gesig as ek huiswerk doen. Ek is nou 38 jaar oud en gebruik die pil Melodene. Ek sien dat hulle op die pamflet se dat jy Akute versteuring van sig, gehoor of ander onophoudelike afwykings kry jy die gebruik van Melodene moet verander. Het u vir my enige raad wat om te doen en hoe om te toets of dit miskien my hormone is.

Baie dankie

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If the symptoms are thought to be due to a "stroke" or similar event, that would be a reason to stop the Melodene. Dizziness and tinnitus are fairly non-specific symptoms and as you have been assessed and everything is normal, I would not think that this is a reason to stop the Pill. Your doctor should also have done a full neurological examination. At your age, it probably would be advisable to have regular blood pressure checks and also a cholesterol check. If you are a smoker, the Pill is not advised after the age of 35.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement